Pareto-Improving Immigration in an Economy with Equilibrium Unemployment

Ortega, Javier (2000) Pareto-Improving Immigration in an Economy with Equilibrium Unemployment. Economic Journal, 110 (460). pp. 92-112.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1339
Item Type: Article
Language: English
Date: January 2000
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:46
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1339
URI: http://publications.ut-capitole.fr/id/eprint/1241

Actions (login required)

View Item View Item